# SDR SIMA20211005001

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 38,340 hours, 33,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PROX LIGHT STRIP INOP-C/A-MADE REPAIR TO WIRE ON FWD CABIN FLOOR PROX STRIP LIGHT IAW EMB SWPM 20-21-00
